# SDR 2000ZZZX300

- Difficulty date: February 8, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N941F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47193
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 0.5 INCH CRACK WAS FOUND IN THE RADIUS OF THE SERVICE DOOR FRAME.  DURING REPAIR, A FASTENER WAS FOUND WITH A 0.15 INCH EDGE MARGIN MEASURED FROM THE CENTER OF THE FASTENER HOLE TO THE EDGE OF THE FITTING.  REPAIRED FORWARD GALLEY SERVICE DOOR NR 2 HORIZONTAL BEAM FORWARD UPPER CORNER PER EIA ECRA 941-52-076-2.
